Mathematische Zeitschrift

, Volume 181, Issue 3, pp 407–409

Hyperplane coverings and blocking sets

  • Aiden A. Bruen
  • Joseph Adolphe Thas
Article

DOI: 10.1007/BF01161987

Cite this article as:
Bruen, A.A. & Thas, J.A. Math Z (1982) 181: 407. doi:10.1007/BF01161987

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Aiden A. Bruen
    • 1
  • Joseph Adolphe Thas
    • 2
  1. 1.Department of MathematicsThe University of Western OntariaLondonCanada
  2. 2.Seminar of Geometry and CombinatoricsState University of GhentGentBelgien

Personalised recommendations